Twice a day, it knocked me out for hrs. It stopped the cough, but I slept for hrs.Now I am trying 2 100mg in the am and evening. Just started it today. Has anyone experienced the side effects of 200mg for chronic cough. If so please give me some ideas on what I have to look for.
LKruchten; Really what you have been having is very common for many people when you first start it. The Gabapentin it can cause you to feel very tired when you first start it no matter what dose you start on, But this normally goes away after taking it regular for a week or two at the most. And let the doctor know if it continues to be too much sedation after that time period. Or if it does not seem to be working for what you are taking it for. It is very common to start at a low dose and work your way up if needed. Hope it continues to help you and the side effects should pretty much go away with continued use If you still are having problems after a week or two check back with your doctor. Chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Feb 2010 • 2 answers
Posted 30 Nov 2011 • 2 answers
Posted 28 Mar 2013 • 2 answers
Posted 8 Sep 2013 • 2 answers
Posted 30 Oct 2013 • 1 answer